# SDR PCAA0009059

- Difficulty date: September 1, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 22,410 hours, 24,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A FLEET INSPECTION, THE REAR FUSELAGE STRUCTURE WAS FOUND CRACKED, (VERIFIED WITH EDDY CURRENT CHECK) AT FRAME NR 4 STRINGER NR 4 LT SIDE 1ST RIVET HOLE.  CRACK WAS REPAIRED PER RD 8-55-199.  AIRCRAFT WAS RETURNED TO SERVICE.
